Skip to main content
Log in

Equation for the incomplete mean temperature density matrix. Application to diffusion in NQR

  • Physics of Magnetic Phenomena
  • Published:
Soviet Physics Journal Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. V. S. Kirchanov, Izv. Vyssh. Uchebn. Zaved. Fiz., No. 6, 14 (1985).

    Google Scholar 

  2. R. P. Feynman, Statistical Mechanics, Benjamin-Cummings (1972).

  3. I. V. Aleksandrov, Theory of Magnetic Relaxation [in Russian], Nauka, Moscow (1975).

    Google Scholar 

  4. V. S. Grechishkin, Nuclear Quadrupole Interactions in Solids [in Russian], Nauka, Moscow (1973).

    Google Scholar 

  5. N. N. Moiseev, Asymptotic Methods of Nonlinear Mechanics [in Russian], Nauka, Moscow (1969).

    Google Scholar 

  6. V. I. Klyatskin, Statistical Equations and Waves in Randomly Inhomogeneous Media [in Russian], Nauka, Moscow (1980).

    Google Scholar 

  7. I. S. Gradshtein and I. M. Ryzhik, Tables of Integrals, Sums, Series, and Products [in Russian], Nauka, Moscow (1971).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Izvestiya Vysshikh Uchebnykh Zavedenii, Fizika, No. 4, pp. 53–56, April, 1989.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Kirchanov, V.S. Equation for the incomplete mean temperature density matrix. Application to diffusion in NQR. Soviet Physics Journal 32, 280–282 (1989). https://doi.org/10.1007/BF00897268

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00897268

Keywords

Navigation